My LESI Caused My Mood Swings

Last night I was having a hard time. I am glad that I didn’t post this last night because it would have seemed like a cry for help (which it wasn’t). I was writing this post last night as a release and to be able to vent some of my confusing feelings. The reason I am glad that I didn’t post it last night is because now I am able to add my note today.

Today I feel good. I feel normal. No sadness….no anger. I feel like me. I am not sure if my summation at the end of this post was correct in blaming the injections but it is the only thing that seems feasible. I decided that I am going to still post what I had written last night. But with the disclaimer – I feel fine now.

sadHere is what I wrote last night:

I am having the weirdest day. I am assuming that it might be a side effect of the lumbar injections I got yesterday. But I am feeling moody. Not like a normal PMS day. This is something else. I have never really felt real depression before. I read about it, I studied it, I’ve even seen it. But I have yet to feel the true sense of depression. So this feeling I have right now is weird to me. I am angry then overly sad then just quiet and ok. I am irritable. Everything is annoying the hell out of me. I keep finding myself snapping at stupid stuff. I can’t stand it. Then because I feel snappy…it makes me weepy. On the outside I look ok (I think) but in the inside I feel like I am falling apart.
Mentally I am ripping myself apart. I am too fat, I have too much cellulite, my back still hurts, my fingers hurt, I feel helpless. It makes me feel like I am never going to get back to where I want to be.
The bad thing is…I know this is some weird depression talking because I don’t normally feel like this and I don’t normally talk like this. That’s how I know something is off. I normally try to understand my situation and work through it. Calmly. Collectively. And I work out the kinks. And if I can’t work out the kinks then I usually talk it out with my hubby and it makes me feel better.
Today….that’s not working. I am truly hoping that this is a side effect from the lumbar epidural steroid injections I just got. I looked it up and there is a 2% chance that these injections cause irritability, mood swings, water retention and weight gain. Just my luck. I would be in a small 2% group. I just hope it doesn’t last too long. I am so over this s***!!!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s